Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 5:28 PM EDT for Murray County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 5:28 PM EDT (21:28 UTC)
- Expired
- Apr 30, 2016, 6:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1788 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
740
WWUS82 KFFC 302128
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT APR 30 2016
GAZ004-005-302200-
MURRAY GA-WHITFIELD GA-
528 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF ETON TO NEAR DALTON...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...CISCO...TENNGA...FORT
MOUNTAIN STATE PARK...CONASAUGA LAKE...BEAVERDALE...GREGORY AND SUMAC.
LAT...LON 3491 8462 3475 8469 3470 8501 3499 8486
3499 8462
TIME...MOT...LOC 2128Z 221DEG 26KT 3498 8465 3471 8495
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 30, 2:50 PM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT SAT APR 30 2016 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY NIGHT. 17 .LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA. BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY WEEKEND. 31/01 && .AVIATION... 18Z UPDATE... SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING. CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS AFTERNOON...BECOMING SOUTHWEST SUNDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING. HIGH ON REMAINING ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 81 63 84 / 50 60 60 40 ATLANTA 66 81 65 81 / 50 60 60 40 BLAIRSVILLE 62 76 58 79 / 80 70 60 40 CARTERSVILLE 66 80 63 79 / 70 70 60 40 COLUMBUS 68 83 66 86 / 30 40 50 40 GAINESVILLE 65 78 63 80 / 70 70 60 40 MACON 66 84 65 86 / 30 40 40 40 ROME 64 80 63 79 / 70 70 60 40 PEACHTREE CITY 66 81 63 82 / 40 60 60 40 VIDALIA 68 86 69 86 / 30 20 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....01 AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 AM EDT SAT APR 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 511 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS CHANGES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 30, 4:59 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SAT APR 30 2016
GAZ034-302130-
GWINNETT GA-
459 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT COUNTY UNTIL 530 PM
EDT...
AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNELLVILLE...OR 10
MILES SOUTHWEST OF LAWRENCEVILLE...MOVING NORTH AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DULUTH...SNELLVILLE...SUWANEE...LILBURN AND MOUNTAIN
PARK.
LAT...LON 3402 8391 3378 8405 3378 8408 3380 8410
3381 8412 3384 8414 3403 8415 3404 8412
TIME...MOT...LOC 2059Z 187DEG 27KT 3383 8409Special weather statement, Apr 30, 5:03 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT APR 30 2016
GAZ082>084-095-302130-
TWIGGS GA-WILKINSON GA-HOUSTON GA-BIBB GA-
503 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WESTERN WILKINSON...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 530 PM
EDT...
AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM JEFFERSONVILLE TO NEAR WARNER ROBINS...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...WARNER ROBINS...MCINTYRE...ROBINS AIR FORCE BASE...
MARION...DRY BRANCH...FRANKLINTON...HUBER...MYRICKS MILL...BULLARD...
FITZPATRICK...ELBERTA AND RIPLEY.
LAT...LON 3258 8364 3281 8358 3289 8316 3262 8334
TIME...MOT...LOC 2102Z 204DEG 21KT 3271 8335 3265 8360Special weather statement, Apr 30, 5:05 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
505 PM EDT SAT APR 30 2016
GAZ004-005-302130-
MURRAY GA-WHITFIELD GA-
505 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND NORTHEASTERN WHITFIELD
COUNTIES UNTIL 530 PM EDT...
AT 505 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ETON TO DALTON...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...CISCO...TENNGA...
BEAVERDALE...NORTH GEORGIA SPEEDWAY...CONASAUGA LAKE...GREGORY...SUMAC
AND FORT MOUNTAIN STATE PARK.
LAT...LON 3487 8462 3464 8480 3476 8502 3499 8482
3499 8462
TIME...MOT...LOC 2105Z 219DEG 26KT 3489 8476 3475 8495Special weather statement, Apr 30, 5:08 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT SAT APR 30 2016
GAZ096-097-109-302145-
DODGE GA-BLECKLEY GA-LAURENS GA-
508 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE...BLECKLEY AND
SOUTHWESTERN LAURENS COUNTIES UNTIL 545 PM EDT...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR COCHRAN...MOVING NORTH
AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...CHESTER...CADWELL...DUBOIS...PAULK...MAGNOLIA...ROYAL...MOBLEY
CROSSING...REBIE...CARY...ROWLAND...RODDY...YONKERS...BAILEYS PARK...EMPIRE...
COLEY STATION...GRESSTON...PORTER...GOLDSBORO AND PLAINFIELD.
LAT...LON 3225 8337 3227 8335 3238 8348 3241 8349
3242 8348 3243 8349 3244 8349 3245 8350
3258 8321 3236 8302 3224 8306 3226 8322
3224 8336
TIME...MOT...LOC 2108Z 172DEG 32KT 3233 8335Special weather statement, Apr 30, 5:18 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SAT APR 30 2016
GAZ021-022-033-302145-
NORTH FULTON GA-CHEROKEE GA-FORSYTH GA-
518 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...EASTERN CHEROKEE
AND SOUTHWESTERN FORSYTH COUNTIES UNTIL 545 PM EDT...
AT 518 PM EDT...A STRONG THUNDERSTORM WAS OVER ALPHARETTA...OR 12
MILES SOUTHWEST OF CUMMING...MOVING NORTH AT 35 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...ROSWELL...JOHNS CREEK...ALPHARETTA...MILTON...DULUTH...BERKELEY
LAKE...FREE HOME...LATHEMTOWN...HOLBROOK...DREW...BROOKWOOD...BIRMINGHAM
AND DUCKTOWN.
LAT...LON 3426 8404 3399 8419 3399 8420 3400 8420
3400 8422 3399 8425 3400 8433 3429 8439
TIME...MOT...LOC 2118Z 187DEG 30KT 3406 8426Special weather statement, Apr 30, 5:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SAT APR 30 2016
GAZ004-005-302200-
MURRAY GA-WHITFIELD GA-
528 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MURRAY AND NORTHEASTERN
WHITFIELD COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 12 MILES NORTHEAST OF ETON TO NEAR DALTON...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...CISCO...TENNGA...FORT
MOUNTAIN STATE PARK...CONASAUGA LAKE...BEAVERDALE...GREGORY AND SUMAC.
LAT...LON 3491 8462 3475 8469 3470 8501 3499 8486
3499 8462
TIME...MOT...LOC 2128Z 221DEG 26KT 3498 8465 3471 8495The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:54 AM EDT | Special Weather Statement | FFC | Catoosa | 36 min |
| Apr 30, 1:11 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 30, 1:22 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Apr 30, 1:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 1:28 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Apr 30, 1:32 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 28 min |
| Apr 30, 1:53 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Apr 30, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Apr 30, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Apr 30, 2:28 PM EDT | Special Weather Statement | FFC | Banks | 47 min |
| Apr 30, 3:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Apr 30, 3:14 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Apr 30, 3:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| Apr 30, 3:28 PM EDT | Special Weather Statement | FFC | Barrow | 32 min |
| Apr 30, 3:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Apr 30, 3:59 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Apr 30, 4:14 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 30, 4:17 PM EDT | Special Weather Statement | FFC | Pike, Upson | 28 min |
| Apr 30, 4:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Apr 30, 4:22 PM EDT | Special Weather Statement | FFC | Twiggs | 38 min |
| Apr 30, 4:23 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Apr 30, 4:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 4:32 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 30, 4:48 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 27 min |
| Apr 30, 4:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Apr 30, 5:03 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Apr 30, 5:05 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 25 min |
| Apr 30, 5:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Apr 30, 5:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Apr 30, 5:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 47 min |
| Apr 30, 5:48 PM EDT | Special Weather Statement | FFC | Clayton | 42 min |
| Apr 30, 5:58 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 30, 6:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Apr 30, 6:21 PM EDT | Special Weather Statement | FFC | Fulton | 39 min |
| Apr 30, 6:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Apr 30, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 29 min |
| Apr 30, 6:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Apr 30, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 30, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 48 min |
| Apr 30, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 30, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Whitfield | 12 min |
| Apr 30, 7:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Apr 30, 7:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 30, 7:36 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Apr 30, 7:37 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Apr 30, 7:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Apr 30, 7:48 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 42 min |
| Apr 30, 7:53 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.